# SDR DALA2025070805089

- Difficulty date: July 5, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 76,037 hours, 28,975 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1064976) CORROSION ON FLOOR BEAM STA 947 LBL 47 BELOW LAVATORY FITTING AT PAX CABIN. FLOOR BEAM STA 947 LBL 47 BELOW LAVATORY FITTING AT PAX CABIN WAS REPAIRED PER B737-800 SRM 53-70-51-2R PROCEDURE 5 REPAIR 5.
